BibTeX record journals/flap/ZhangL23

download as .bib file

@article{DBLP:journals/flap/ZhangL23,
  author       = {Xiaoxue Zhang and
                  Hongxing Liu},
  title        = {The Annihilating-ideal Graphs of MV-algebras},
  journal      = {{FLAP}},
  volume       = {10},
  number       = {5},
  pages        = {819--849},
  year         = {2023},
  url          = {https://www.collegepublications.co.uk/downloads/ifcolog00061.pdf},
  timestamp    = {Mon, 15 Jan 2024 12:08:16 +0100},
  biburl       = {https://dblp.org/rec/journals/flap/ZhangL23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}